# SDR 7AHR201404152335

- Difficulty date: April 9, 2014
- Submitted: April 15, 2014
- Operation: General aviation
- Aircraft: N558MS
- Make and model: Boeing 737-36N
- Aircraft serial: 28567
- Aircraft time: 37,185 hours, 32,782 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FRAME BS 747 BETWEEN S28L & 27R CORRODED.  REMOVED CORROSION FROM AREAS,  REPAIRED IAW SRM 53-00-07, FIG 201.
